Alert archive / Michigan / Flash Flood Warnings in 2007
Flash Flood Warning 3, NWS Detroit, MI
NWS Detroit, MI issued this flash flood warning at Jun 27, 2007, 8:09 PM EDT for Shiawassee County, Michigan. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 8:09 PM EDT (00:09 UTC)
- Expired
- Jun 27, 2007, 10:15 PM EDT
- In force
- 2 hr
- Issued by
- NWS Detroit, MI
- Area
- Whole counties
County Shiawassee County, MI
The radar
The Detroit radar (KDTX), 62 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 9:00 PM EDT | FLASH FLOOD | Juddville, MI | SEVERAL INCHES OF WATER IS COVERING THE ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 437 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDTX 280009 FFWDTX MIC155-280215- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 809 PM EDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * FLASH FLOOD WARNING FOR... SHIAWASSEE COUNTY IN SOUTHEAST MICHIGAN * UNTIL 1015 PM EDT * AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM 9 MILES SOUTHWEST OF NEW LOTHROP...OR JUST NORTH OF OWOSSO. THE STORM PRODUCING FLASH FLOODING WAS NEARLY STATIONARY. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 4303 8425 4296 8392 4314 8394 4313 8428 $$ MANN
3 follow-up statements
000 WGUS73 KDTX 280051 FFSDTX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 851 PM EDT WED JUN 27 2007 MIC155-280215- SHIAWASSEE MI- 851 PM EDT WED JUN 27 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR SHIAWASSEE COUNTY... AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF NEW LOTHROP...OR JUST NORTH OWOSSO... MOVING SOUTHEAST AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JUDDVILLE...HENDERSON AND LENNON. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 4303 8425 4296 8392 4314 8394 4313 8428 $$ MANN
000 WGUS73 KDTX 280130 FFSDTX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 929 PM EDT WED JUN 27 2007 MIC155-280215- SHIAWASSEE MI- 929 PM EDT WED JUN 27 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR SHIAWASSEE COUNTY... AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF NEW LOTHROP...OR NEAR OWOSSO...MOVING SOUTHEAST AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JUDDVILLE...HENDERSON AND LENNON. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 4303 8425 4296 8392 4314 8394 4313 8428 $$ MANN
000 WGUS73 KDTX 280216 FFSDTX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1015 PM EDT WED JUN 27 2007 MIC155-280220- SHIAWASSEE MI- 1015 PM EDT WED JUN 27 2007 ...THE FLASH FLOOD WARNING FOR SHIAWASSEE COUNTY HAS EXPIRED... THE THUNDERSTORMS THAT PRODUCED THE INTENSE RAINFALL ACROSS NORTHERN SHIAWASSEE COUNTY HAS DRIFTED SOUTH OF THE WARNED AREA. FLOOD WATERS WILL SLOWLY RECEDE OVER THE NEXT SEVERAL HOURS. USE CAUTION ON AREA ROADWAYS...AS SOME MINOR FLOODING IS STILL LIKELY ACROSS AREAS NEAR JUDDVILLE...HENDERSON AND CARLAND. LAT...LON 4303 8425 4296 8392 4314 8394 4313 8428 $$ MANN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 7:52 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 27, 7:52 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 752 PM EDT WED JUN 27 2007 .AVIATION... COLD FRONT SLOWLY SAGGING SOUTH ACROSS SOUTHEAST MI OVERNIGHT...WITH THUNDERSTORMS IN ADVANCE EXPECTED TO WANE AFTER DARK WITH LOSS OF DIURNAL HEATING SUPPORT. 00Z TAFS...REFLECT THUNDER MENTION AT KFNT UNTIL ABOUT 01Z AND KDTW/KDET IN THE 02Z TO 03Z TIME FRAME....MVFR CEILINGS/VISIBILITIES. WITH LOW LEVEL MOISTURE AND WEAK SYNOPTIC SCALE OMEGA ASCENT LINGERING THROUGH THE NIGHT INTO EARLY DAY THURSDAY...TAFS THEN REFLECT OCCASIONAL MVFR CEILINGS...ALSO POSSIBLE MVFR VISIBILITIES SOUTHERN TAF SITES WITH WET GROUND AND POSSIBLE BRIEF CLEARING BEHIND FRONT. VFR BROKEN CLOUDS MOST OF THURSDAY...SCATTERING OUT NORTH LATE. && .PREV DISCUSSION...ISSUED 405 PM EDT WED JUN 27 2007 SHORT TERM... A GOOD PORTION OF SOUTHEAST MICHIGAN HAS BEEN WORKED OVER THIS AFTERNOON BUT THERE REMAINS POCKETS OF ENHANCED INSTABILITY (SFC CAPES 2000+ J/KG PER 18Z LAPS DATA)...WITH SOME RECOVERY STILL POSSIBLE LATE THIS AFTERNOON AHEAD OF THE ACTUAL SURFACE COLD FRONT...WHICH IS TRENDING TOWARD A BROKEN LINE OF CONVECTION. WILL THUS MAINTAIN NUMEROUS POPS INTO THE EVENING HOURS AS THE COLD FRONT TRACKS THROUGH SOUTHEAST MICHIGAN AND CONTINUE TO HIGHLIGHT THE POTENTIAL OF AN ISOLATED SEVERE STORM PRODUCING WIND GUSTS TO 60 MPH AND/OR PENNY SIZE HAIL. BETTER 0-6 KM BULK SHEAR (UP TO 25 KNOTS) DOES TRY TO CATCH UP WITH THE FRONT AROUND OR JUST AFTER 00Z...BUT THIS WILL BE OFFSET BY THE DECREASING INSTABILITY THIS EVENING. COLD FRONT EXPECTED TO BE SOUTH OF THE BORDER BY 12Z THURSDAY...AND WILL JUST BE CARRYING LOW CHANCE POPS LATE TONIGHT ACROSS THE SOUTH THIRD OF THE CWA. WENT CLOSE TO GUIDANCE TEMPS TONIGHT...AS THE GOOD LOW LEVEL COOL AIR (50S) WILL PROBABLY NOT MAKE IT IN BY MORNING...WITH THE EXCEPTION OF THE NORTHERN THUMB REGION. LONG TERM...THURSDAY THROUGH NEXT WEDNESDAY THERE CONTINUES TO BE SOME POTENTIAL FOR WAVINESS ALONG THE FRONT THURSDAY MORNING AS THE JET MOVES THROUGH THE DEEPENING UPPER TROUGH WITH SOME CONTRIBUTIONS FROM CLUSTERS OF CONVECTION. THERE IS GOOD 12Z MODEL AGREEMENT, HOWEVER, ON THE FRONT BEING FAR ENOUGH SOUTH TO ENABLE CONFINEMENT OF THE TRAILING CHANCE OF RAIN TO THE MORNING HOURS AND ONLY OVER THE SOUTH FOUR COUNTIES IN SE MICHIGAN. WHILE THE CHANCE OF RAIN WILL BE CONFINED TO SOUTH SECTIONS OF THE AREA, THERE WILL BE A THICK LAYER OF CIRRUS THAT WILL LAST THROUGH MOST OF THE DAY. THESE CLOUDS, ALONG WITH COLD ADVECTION BEHIND THE FRONT, WILL KEEP HIGH TEMPERATURES IN THE MID TO UPPER 70S. THE COOLER AND LESS HUMID CONDITIONS WILL THEN PERSIST FROM THURSDAY NIGHT TROUGH THE WEEKEND, WEAKLY REINFORCED BY A BACKDOOR FRONT THAT IS STILL SHOWN TO SETTLE INTO LOWER MICHIGAN SATURDAY NIGHT. DRY NW FLOW ALOFT AND A DRY SURFACE RIDGE IN ADVANCE OF THE FRONT WILL HELP KEEP THE SYSTEM WITHOUT PRECIPITATION AS IT WASHES OUT OVER SE MICHIGAN ON SUNDAY. THE HIGHLY AMPLIFIED UPPER AIR PATTERN WILL BEGIN TO BREAK DOWN DURING THE FIRST HALF OF NEXT WEEK. THE LATEST GLOBAL MODELS INDICATE THIS TRANSITION WILL BE DUE TO THE TROUGH ALONG THE ATLANTIC COAST BECOMING MORE PROGRESSIVE WHILE A REX BLOCK DEVELOPS OVER THE GULF OF ALASKA. THE RESULTING ZONAL UPPER FLOW OVER THE GREAT LAKES WILL TEND TO MAKE THINGS UNSETTLED IN TERMS OF SHOWERS AND THUNDERSTORMS BUT IT WILL BE A BRIEF STRETCH. THE NCEP ENSEMBLE GIVES SUPPORT TO THE GLOBAL MODELS THAT SHOW THE LONG WAVE TROUGH RETROGRADING/REDEVELOPING OVER EASTERN CANADA TOWARD THE MIDDLE OF NEXT WEEK, AND THIS LOOKS GOOD CONSIDERING THE BLOCKING PATTERN STILL IN PLACE OVER THE GULF OF ALASKA REGION. MARINE... A COLD FRONT WILL PUSH SOUTH OF LAKE ERIE DURING THURSDAY MORNING... WITH NUMEROUS SHOWERS AND THUNDERSTORMS. A LARGE AREA OF HIGH PRESSURE WILL THEN BUILD IN BEHIND THE FRONT AND BRING FAIR BUT BELOW NORMAL TEMPERATURES ON A NORTHERLY FLOW THROUGH THE WEEKEND. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....DWD SHORT TERM...SF LONG TERM....BT MARINE.......BT YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 27, 4:00 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 400 PM EDT WED JUN 27 2007 MIZ047>049-053>055-060>062-281430- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- 400 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOCATIONS ALONG AND NORTH OF I-69. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE LATE THIS AFTERNOON...TAPERING OFF AND ENDING BY MID EVENING AS A COLD FRONT SLIDES THROUGH THE AREA. ANOTHER ONE OR TWO OF THE MOST INTENSE STORMS COULD BE MARGINALLY SEVERE PRODUCING WIND GUSTS TO 60 MPH AND/OR PENNY SIZE HAIL. THE STRONGER STORMS WILL ALSO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...ALONG WITH HEAVY DOWNPOURS WHICH WILL CAUSE THE PONDING OF WATER ON ROADWAYS. STORM MOTION WILL SOUTHEAST AT 15 TO 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. MIZ063-068>070-075-076-082-083-281430- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 400 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOCATIONS SOUTH OF I-69. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE LATE THIS AFTERNOON INTO EARLY THIS EVENING...TAPERING OFF TO JUST A LOW CHANCE OF THUNDERSTORMS AFTER MIDNIGHT NEAR THE OHIO BORDER AS A COLD FRONT SLIDES THROUGH THE AREA. ANOTHER ONE OR TWO OF THE MOST INTENSE STORMS COULD BE MARGINALLY SEVERE THROUGH 10 PM...PRODUCING WIND GUSTS TO 60 MPH AND/OR PENNY SIZE HAIL. THE STRONGER STORMS WILL ALSO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...ALONG WITH HEAVY DOWNPOURS WHICH WILL CAUSE THE PONDING OF WATER ON ROADWAYS. STORM MOTION WILL SOUTHEAST AT 15 TO 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS...MAINLY NEAR THE OHIO BORDER THURSDAY MORNING...AS THE COLD FRONT EXITS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-281430- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 400 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS AFTERNOON...TAPERING OFF AND ENDING THIS EVENING FROM NORTH TO SOUTH...WITH THE EXCEPTION OF LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE WHERE A LOW CHANCE OF THUNDERSTORMS WILL CONTINUE AFTER MIDNIGHT. THESE STORMS ARE GENERALLY NOT EXPECTED TO BE SEVERE...BUT ONE OR TWO OF THE MOST INTENSE STORMS MAY PRODUCE WIND GUSTS TO 50 KNOTS THROUGH THE EARLY EVENING HOURS. THE STRONGER STORMS WILL ALSO PRODUCE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...ALONG WITH HEAVY DOWNPOURS WHICH WILL CAUSE THE PONDING OF WATER ON ROADWAYS. STORM MOTION WILL BE EAST TO SOUTHEAST AT 15 TO 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS OVER LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE THURSDAY MORNING...AS THE COLD FRONT EXITS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT BE ANTICIPATED TODAY AND TONIGHT. SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jun 27, 4:24 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
424 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 1 N SAGINAW 43.43N 83.95W
06/27/2007 E1.00 INCH SAGINAW MI TRAINED SPOTTER
&&
HATZOSLocal storm report, Jun 27, 4:54 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
454 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL BRIDGEPORT 43.38N 83.88W
06/27/2007 E0.75 INCH SAGINAW MI TRAINED SPOTTER
&&
HATZOSLocal storm report, Jun 27, 5:15 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
515 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND DMG WESTLAND 42.32N 83.38W
06/27/2007 WAYNE MI BROADCAST MEDIA
A LARGE TREE WAS UPROOTED AND FELL ON A HOUSE.
&&
HATZOSLocal storm report, Jun 27, 6:49 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
649 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG TEMPERANCE 41.77N 83.57W
06/27/2007 MONROE MI LAW ENFORCEMENT
POWER LINES AND A TREE DOWNED.
&&
HATZOSLocal storm report, Jun 27, 7:21 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
721 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 4 NW SAGINAW 43.46N 84.01W
06/27/2007 SAGINAW MI TRAINED SPOTTER
ONE FIVE-INCH LIMB DOWN. SMALL HAIL ALSO REPORTED.
0635 PM TSTM WND DMG 3 NNW BURT 43.28N 83.93W
06/27/2007 SAGINAW MI TRAINED SPOTTER
A TWO AND A HALF FOOT DIAMETER TREE DOWNED.
&&
HATZOSLocal storm report, Jun 27, 7:55 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
755 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND DMG MONTROSE 43.18N 83.89W
06/27/2007 GENESEE MI LAW ENFORCEMENT
A COUPLE OF TREES AND POWER LINES WERE BLOWN DOWN
&&
HATZOSNearby
Flash Flood Warnings in Michigan, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.